# SDR VNAA2014042100016

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 24,304 hours, 24,032 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Valve
- Part number: 60072934
- Part serial: JUN030396
- Condition: Failed
- Location: Anti-Skid System
- Part time: 24,304 hours, 24,032 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ANTI-SKID FAULT STATUS MESSAGE DURING CLIMBOUT.  RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R ANTI-SKID OTBD CONTROL VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
